MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL STS; No Match

ABBOTT MEDICAL (CRM-SYLMAR) TENDRIL STS; No Match
Model Number 2088TC/65
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291); Capturing Problem (2891); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient presented to the clinic for a routine follow up.Interrogation of the pulse generator revealed that the right ventricular (rv) lead exhibited noise, which was reproducible and had elevated impedance and capture threshold values.Per the physician¿s assessment, the lead was noted to be kinked.Programming adjustments were made, and the patient remained in stable condition.

Brand Name
TENDRIL STS
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25573087
Report Number2017865-2026-12836
Device Sequence Number20125201
Product Code NVN
UDI-Device Identifier05414734505055
UDI-Public(01)05414734505055(10)P000176679(17)260630
Combination Product (Y/N)Y
Initial Reporter CountryAS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number2088TC/65
Device Lot NumberP000176679
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown